# SDR DALA1246873731

- Difficulty date: August 19, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 33,045 hours, 18,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK, FOUND FWD EMERGENCY EXIT OVERWING DOOR LIGHT INOP.  REPLACED BALLAST AND TESTS OK.
